Works matching DE "IRREDUCIBLE polynomials"
Results: 562
Unbounded Representations of q-Deformation of Cuntz Algebra.
- Published in:
- Letters in Mathematical Physics, 2008, v. 85, n. 2/3, p. 147, doi. 10.1007/s11005-008-0256-5
- By:
- Publication type:
- Article
The spectral diameter as a function of the diagonal entries.
- Published in:
- Numerical Linear Algebra with Applications, 2003, v. 10, n. 7, p. 595, doi. 10.1002/nla.338
- By:
- Publication type:
- Article
Long-term clinical results of using a posteromedial all-inside and anteromedial inside-out approach to repair unstable or irreducible bucket-handle medial meniscal tears.
- Published in:
- Journal of Orthopaedics & Traumatology, 2023, v. 24, n. 1, p. 1, doi. 10.1186/s10195-023-00691-w
- By:
- Publication type:
- Article
On the convergence of the minimally irreducible Markov chain method with applications to PageRank.
- Published in:
- Calcolo, 2017, v. 54, n. 1, p. 267, doi. 10.1007/s10092-016-0186-z
- By:
- Publication type:
- Article
Irreducible Generating Sets of Complete Semigroups of Unions B( D) Defined by Semilattices of Class Σ( X, 4), Where | X| = 3.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 216, n. 4, p. 547, doi. 10.1007/s10958-016-2912-0
- By:
- Publication type:
- Article
Irreducible Generating sets of Complete Semigroups of Unions.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 6, p. 755, doi. 10.1007/s10958-014-1759-5
- By:
- Publication type:
- Article
A Deterministic Polynomial-Time Algorithm for the First Bertini Theorem. I.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 2, p. 223, doi. 10.1007/s10958-013-1655-4
- By:
- Publication type:
- Article
Irreducible generating sets of complete semigroups of unions B( D) defined by semilattices of the class Σ( X, 4).
- Published in:
- Journal of Mathematical Sciences, 2012, v. 186, n. 5, p. 745, doi. 10.1007/s10958-012-1026-6
- By:
- Publication type:
- Article
On Jordan's theorem.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 186, n. 5, p. 713, doi. 10.1007/s10958-012-1020-z
- By:
- Publication type:
- Article
The topological jacobson radical of rings. II.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 3, p. 381, doi. 10.1007/s10958-012-0922-0
- By:
- Publication type:
- Article
Simultaneous decomplexification of a pair of complex matrices via a unitary similarity transformation.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 6, p. 745, doi. 10.1007/s10958-012-0779-2
- By:
- Publication type:
- Article
New circuit bounds for the Perron root of a nonnegative matrix.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 6, p. 793, doi. 10.1007/s10958-012-0787-2
- By:
- Publication type:
- Article
Polynomiality of irreducible characters of the symmetric groups.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 174, n. 1, p. 15, doi. 10.1007/s10958-011-0275-0
- By:
- Publication type:
- Article
Irreducible, Singular, and Contiguous Degrees.
- Published in:
- Algebra & Logic, 2017, v. 56, n. 3, p. 181, doi. 10.1007/s10469-017-9439-4
- By:
- Publication type:
- Article
On Wilson's functional equations.
- Published in:
- Aequationes Mathematicae, 2015, v. 89, n. 2, p. 339, doi. 10.1007/s00010-014-0287-1
- By:
- Publication type:
- Article
ON THE EXPONENT OF A PRIMITIVE, NEARLY REDUCIBLE MATRIX.
- Published in:
- Mathematics of Operations Research, 1980, v. 5, n. 2, p. 229, doi. 10.1287/moor.5.2.229
- By:
- Publication type:
- Article
Good components of curves in projective spaces outside the Brill-Noether range.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 1, p. 423, doi. 10.3906/mat-1911-106
- By:
- Publication type:
- Article
Factorization of composite polynomials over finite fields.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 5, p. 874, doi. 10.3906/mat-1201-53
- By:
- Publication type:
- Article
Polynomial root separation in terms of the Remak height.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 5, p. 747, doi. 10.3906/mat-1201-41
- By:
- Publication type:
- Article
Probabilities for absolute irreducibility of multivariate polynomials by the polytope method.
- Published in:
- Turkish Journal of Mathematics, 2011, v. 35, n. 3, p. 367, doi. 10.3906/mat-0906-101
- By:
- Publication type:
- Article
Using irreducible polynomials for random number generation.
- Published in:
- Annales Mathematicae et Informaticae, 2022, v. 56, p. 36, doi. 10.33039/ami.2022.12.012
- By:
- Publication type:
- Article
Irreducibility of q -Painlevé equation of type A 6 in the sense of order.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 2, p. 313, doi. 10.1080/10236198.2010.491824
- By:
- Publication type:
- Article
On the irreducibility of the complex specialization of the representation of the Hecke algebra of the complex reection group G<sub>7</sub>.
- Published in:
- Journal of Linear & Topological Algebra, 2016, v. 5, n. 4, p. 263
- By:
- Publication type:
- Article
MODIFIED CHANGE-OF-BASIS CONVERSION METHOD IN GF(2<sup>m</sup>).
- Published in:
- Radio Electronics, Computer Science, Control, 2020, n. 2, p. 117, doi. 10.15588/1607-3274-2020-2-12
- By:
- Publication type:
- Article
SYNTHESIS OF СRYPTORESISTANT GENERATORS OF PSEUDORANDOM NUMBERS BASED ON GENERALIZED GALOIS AND FIBONACCI MATRIXES.
- Published in:
- Radio Electronics, Computer Science, Control, 2019, n. 3, p. 86, doi. 10.15588/1607-3274-2019-3-10
- By:
- Publication type:
- Article
Chronic Patellar Dislocation Treated With Extensive Lateral Release and Vastus Medialis Obliquus Advancement: A Case Report.
- Published in:
- 2024
- By:
- Publication type:
- Case Study
Adjacency graphs and long-range interactions of atoms in quasi-degenerate states: applied graph theory.
- Published in:
- Applied Physics B: Lasers & Optics, 2017, v. 123, n. 1, p. 1, doi. 10.1007/s00340-016-6587-5
- By:
- Publication type:
- Article
COMBINATORIAL COMPUTATIONS ON AN EXTENSION OF A PROBLEM BY PÁL TURÁN.
- Published in:
- Serdica Journal of Computing, 2015, v. 9, n. 3/4, p. 257
- By:
- Publication type:
- Article
Inequities in the Shanks–Renyi prime number race over function fields.
- Published in:
- Mathematika, 2022, v. 68, n. 3, p. 840, doi. 10.1112/mtk.12150
- Publication type:
- Article
A rare presentation of inguinal mass in postmenopausal women: leiomyoma of round ligament mimicking an irreducible inguinal hernia.
- Published in:
- 2024
- By:
- Publication type:
- Case Study
Irreducible inflamed inguinal hernia with infected gangrenous omentum after laparoscopic appendectomy: a case report.
- Published in:
- Journal of Surgical Case Reports, 2021, v. 2021, n. 5, p. 1, doi. 10.1093/jscr/rjab172
- By:
- Publication type:
- Article
Codegrees and nilpotence class of p-groups.
- Published in:
- Journal of Group Theory, 2016, v. 19, n. 4, p. 561, doi. 10.1515/jgth-2015-0039
- By:
- Publication type:
- Article
Singer torus in irreducible representations of GL(n, q).
- Published in:
- Journal of Group Theory, 2016, v. 19, n. 3, p. 523, doi. 10.1515/jgth-2016-0501
- By:
- Publication type:
- Article
Action of a Frobenius-like group with fixed-point free kernel.
- Published in:
- Journal of Group Theory, 2014, v. 17, n. 5, p. 863, doi. 10.1515/jgt-2014-0002
- By:
- Publication type:
- Article
Character estimates of adjoint simple Lie groups.
- Published in:
- Journal of Group Theory, 2014, v. 17, n. 5, p. 833, doi. 10.1515/jgt-2014-0008
- By:
- Publication type:
- Article
Minimal faithful permutation degrees for irreducible Coxeter groups and binary polyhedral groups.
- Published in:
- Journal of Group Theory, 2014, v. 17, n. 5, p. 805, doi. 10.1515/jgt-2014-0012
- By:
- Publication type:
- Article
Irreducible representations of Baumslag-Solitar groups.
- Published in:
- Journal of Group Theory, 2012, v. 15, n. 4, p. 543, doi. 10.1515/jgt-2012-0011
- By:
- Publication type:
- Article
On the vanishing prime graph of solvable groups.
- Published in:
- Journal of Group Theory, 2010, v. 13, n. 2, p. 189, doi. 10.1515/JGT.2009.046
- By:
- Publication type:
- Article
Zeros of Brauer characters and the defect zero graph.
- Published in:
- Journal of Group Theory, 2010, v. 13, n. 2, p. 171, doi. 10.1515/JGT.2009.045
- By:
- Publication type:
- Article
On solvable R *-groups.
- Published in:
- Journal of Group Theory, 2003, v. 6, n. 4, p. 499, doi. 10.1515/jgth.2003.034
- By:
- Publication type:
- Article
ON A CONJECTURE OF LENNY JONES ABOUT CERTAIN MONOGENIC POLYNOMIALS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2024, v. 110, n. 1, p. 72, doi. 10.1017/S0004972723001119
- By:
- Publication type:
- Article
A NOTE ON GIRSTMAIR'S IRREDUCIBILITY CRITERION.
- Published in:
- Bulletin of the Australian Mathematical Society, 2022, v. 106, n. 1, p. 62, doi. 10.1017/S0004972721000861
- By:
- Publication type:
- Article
AUTHOR INDEX FOR VOLUME 104.
- Published in:
- 2021
- Publication type:
- Table of Contents
MÖBIUS–FROBENIUS MAPS ON IRREDUCIBLE POLYNOMIALS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2021, v. 104, n. 1, p. 66, doi. 10.1017/S0004972720001306
- By:
- Publication type:
- Article
CYCLOTOMIC FACTORS OF BORWEIN POLYNOMIALS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2019, v. 100, n. 1, p. 41, doi. 10.1017/S0004972719000339
- By:
- Publication type:
- Article
PROJECTIVE CHARACTERS WITH PRIME POWER DEGREES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2019, v. 99, n. 1, p. 78, doi. 10.1017/S0004972718000825
- By:
- Publication type:
- Article
THE DUAL STRUCTURE OF CROSSED PRODUCT ${C}^{\ast } $-ALGEBRAS WITH FINITE GROUPS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2013, v. 88, n. 2, p. 243, doi. 10.1017/S0004972712001049
- By:
- Publication type:
- Article
THE FILLING DISKS OF AN ALGEBROID FUNCTION IN THE UNIT DISK.
- Published in:
- Bulletin of the Australian Mathematical Society, 2010, v. 81, n. 3, p. 455, doi. 10.1017/S0004972709001233
- By:
- Publication type:
- Article
ELEMENTS OF HIGH ORDER ON FINITE FIELDS FROM ELLIPTIC CURVES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2010, v. 81, n. 3, p. 425, doi. 10.1017/S0004972709001075
- By:
- Publication type:
- Article
COMMON FACTORS OF RESULTANTS MODULO p.
- Published in:
- Bulletin of the Australian Mathematical Society, 2009, v. 79, n. 2, p. 299, doi. 10.1017/S0004972708001275
- By:
- Publication type:
- Article